# SDR SWAA2022020220588

- Difficulty date: September 26, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING) UPPER T/E PANEL ABOVE #2 PYLON AFT TIP HAS CRACKED SUPPORT GUSSET AT TRANSVERSE WEB LWR ATTACH POINT. / REMOVED AND REPLACED R/W T/E UPPER PANEL ABOVE PYLON AFT TIP GUSSET PER SRM 57-40-02
